[1]黄龙光.ε-变分不等式及其对偶性[J].集美大学学报(自然版),2020,25(5):376-378.
 HUANG Longguang.ε-Variational Inequality and Its Duality[J].Journal of Jimei University,2020,25(5):376-378.
点击复制

ε-变分不等式及其对偶性()
分享到:

《集美大学学报(自然版)》[ISSN:1007-7405/CN:35-1186/N]

卷:
第25卷
期数:
2020年第5期
页码:
376-378
栏目:
数理科学与信息工程
出版日期:
2020-09-30

文章信息/Info

Title:
ε-Variational Inequality and Its Duality
作者:
黄龙光
(集美大学理学院,福建 厦门 361021 )
Author(s):
HUANG Longguang
(School of Science,Jimei University,Xiamen 361021,China)
关键词:
ε-变分不等式ε-次微分对偶问题ε-最优解
Keywords:
ε-variational inequalityε-subdifferentialdual problemε-optimal solution
摘要:
利用ε-次微分和凸函数的共轭函数,讨论Banach空间带集值映射的ε-变分不等式及其对偶性,给出无约束条件下凸优化问题的ε-最优解、ε-变分不等式及其对偶问题解之间的若干特征刻画。
Abstract:
The ε-variational inequality with set-valued mapping and its duality were discussed by the ε-subdifferential and conjugate function of convex function in Banach space.Some characteristic relationships for solutions of problems discussing among ε-optimal solutions of convex optimization problems with non-constraint condition,ε-variational inequality and its duality were presented.
更新日期/Last Update: 2020-11-04